# SDR IXXA2023052202

- Difficulty date: May 2, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N239AZ
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 103,017 hours, 17,708 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3330
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION EXISTS IN THE FUSELAGE SKIN AND BEAR STRIP AT THE LOWER AFT CORNER L1 DOOR CUTOUT.
